As stated above, SARMs have the ability to cause hormonal problems within the body. Hormonal problems can sometimes cause hair loss, but it isn’t always guaranteed. It’s much more dependent on the type of SARM you took or how much of it you took versus just taking a SARM at all.
SARMs have a huge list of side-effects and each person will be affected differently. It’s possible, technically, for SARMs to cause hair loss in people, but most people won’t run into that side effect at all while they use the supplement.
Instead, it’s more likely that you’d run into more common side-effects first before more serious ones like hair loss happen. Hair loss might not be immediately fatal, but many people consider it serious because it can permanently affect their appearance, which is definitely important.
To be safest and avoid any hair loss occurring while using SARMs, we recommend making certain to follow dosages and PCT carefully.